Content deleted Content added
Citation bot (talk | contribs) Add: s2cid, doi-access, authors 1-1. Removed parameters. Some additions/deletions were parameter name changes. | Use this bot. Report bugs. | Suggested by Headbomb | Linked from Wikipedia:WikiProject_Academic_Journals/Journals_cited_by_Wikipedia/Sandbox | #UCB_webform_linked 290/797 |
→References: dubious journal, uncited |
||
Line 71:
*{{citation|last1=Earle|first1= Clifford J.|last2=Hamilton|first2= Richard S.|
title=A fixed point theorem for holomorphic mappings|year= 1970|series=Proc. Sympos. Pure Math.|volume= XVI|pages= 61–65|publisher =American Mathematical Society}}
*{{citation|last=Neretin|first= Y. A.|title=Categories of symmetries and infinite-dimensional groups|series= London Mathematical Society Monographs|volume=16|publisher= Oxford University Press|year= 1996|isbn=0-19-851186-8}}
*{{citation|last=Clerc|first=Jean-Louis|title=Compressions and contractions of Hermitian symmetric spaces|journal=Math. Z.|volume= 229|year=1998|pages=1–8|doi=10.1007/pl00004648|s2cid=122333415}}
|